Edoxoban: Hi Query on Edoxoban. My husband... - AF Association

AF Association

20,719 members25,405 posts

Edoxoban

Gill2016
Gill2016

Hi

Query on Edoxoban. My husband has been switched from riveroxoban by his EP . Over the last 3 weeks has felt light headed, far more tired , dizzy when standing. Has anyone else experienced this. He returned to GP last night and insisted he went back on riveroxoban. We were planning a holiday but I am not so sure about travelling to Europe if he's like this. I guess we wait a few days and see if he feels better being off it.

Interested to know if anyone else felt unwell on this.

6 Replies
oldestnewest

It does not help your husbands situation but there have been posts on this site recently to the effect that some doctors are 'persuading' patients to change to Edoxaban from other NOACS as it is cheaper.

I was on Edoxaban and and asked to change as I felt so lacking in energy on it, particularly in my legs, now on Rivaroxaban I wouldn't say I feel as I used to before anything, but I think it is less draining. For me .

Thanks for posting........... my cardio said 'we now put patients onto Edoxoban' without saying why; previously for a brief time I was on Rivoraxaban which was no problem. So in the future I will be challenging this matter before I have to go on them again.

Luisa1987
Luisa1987 in reply to secondtry

i was rivoroxaban until I Had a TIA and the cariologist i saw changed me to Apixaban as he said it was a far better one. Must admit i dont bruise like i did and i feel fine in it. I looked it up and it does cost a lot more than the rivoroxaban

Interesting thanks Luisa, may I ask which area you are in, they must have a good health budget!

I'm on edoxaban and fortunately I've not had any issues. I wasn't on anything else as I've only had AF a short while. I've been assured by my EP that it's the best in the current market and not because it's cheaper (he's private so cost isn't something he takes into consideration) I've read some posts on here that have been negative and that may be due to switching drugs. I can only speak from my own experience which has been so far so good. Good luck!

You may also like...